# SDR MAS2008F00107

- Difficulty date: October 1, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD AND AFT EMERGENCY FLOOD LIGHTS IN CEILING INOPERATIVE.  MX RELAMPED.  OPS CHECKED GOOD.  (K)
